# SDR CA991027069

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 10500103
- Condition: Cracked
- Location: Mlg Door
- Part time: 26,196 hours
- Component: Dowty, 83210001001
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, PILOTS HEARD A LOUD BANG FOLLOWED BY LOSS OF NR 2 HYDRAULIC QUANTITY.  MAIN LANDING GEAR DOOR ACTUATOR REPLACED.
